Difficulty in breathing effect of Erythromycin

We have 134 consumer reports for Erythromycin. Difficulty in breathing effect occurred in 2%.

Patients statistics on Difficulty in breathing side effect for Erythromycin

Female
Male

Average weight in Lbs
201.36
0

Average height in Ft
5′ 4″
0

Average age
41
0

Erythromycin Circle Diagram 3 consumers of 134 reported about Difficulty in breathing

  1. Yolanda P. Young says:
    4.0 rating

    Erythromycin for Cystitis

    I got Erythromycin granules 1000mg because I have to vomit with the tablets. After the first 3 incomes I was fine, then stomach ache came. From the 4th intake I got racing heart. In the evening, then a heavy feeling of tightness in the heart and slight breathlessness. Subsequently slight cardiac arrhythmia with strong stinging in the heart area. At night, I thought then, my last hour has struck. My heart was completely out of rhythm, short of breath and dizziness. After heavy knocking on the chest, holding the air and coughing, my heart came back into tact. The next morning violent stomach cramps and extreme dizziness. I discontinued the drug in consultation with my doctor. I had erxthromycin before, as I have had the side effects described above, but not to that extent. I would not take the medicine anymore and I would not recommend it.

  2. Deborah D. Bynoe says:
    2.5 rating

    Erythromycin for Respiratory infections

    Already after the first intake thick pustules on the whole body, especially on the extremities, shortness of breath

    Side effects: Difficulty in breathing
  3. Susan J. Brinkman says:
    4.5 rating

    Erythromycin for Whooping cough

    The first tablets were still … Then the stomach ache started. At first I thought I was just starving or maybe not eating enough, but it always got worse, so after 5 pills (I should take 4 a day) the ambulance had to pick me up. I could hardly breathe in pain, had diarrhea and vomited glassy mucus. In the hospital, many examinations were performed and the doctor told me that this was so common with erythromycin and that the pain comes from the fact that the stomach is squeezing hard to squeeze everything out as quickly as possible. Therefore, the nausea … In my opinion, this drug is anything but recommended !!!